# SDR BAGA202303270004

- Difficulty date: March 21, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N126BZ
- Make and model: Emb ERJ190100STD
- Aircraft serial: 19000124
- Aircraft time: 39,222 hours, 19,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA - CORROSION AT CLIP RH CROSSBEAM TO INTERCOSTAL - FR90 "Y" -10.  INSTALLED NEW AFT WET AREA GUSSET PLATE RH CROSSBEAM TO INTERCOSTAL - FR90 "Y" -10 IAW E190 SRM 51-40-08
